# SDR SWAA2022021461838

- Difficulty date: January 15, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N8677A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36650
- Aircraft time: 20,607 hours, 9,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-002 AFT PIT FLOOR PANEL 140AF IS CORRODED ON UPPER SURFACE ALONG OUTBOARD EDGES. ; / [01] FLOOR PANEL 140AF IS 'OUT OF LIMITS' TOTAL LENGTH OF CORROSION IS BEYOND LIMITS (20') AS STATED IN SRM 53-00-53-1A-1 FIGURE 102 AD 1.; [02] VERIFY MATERIAL FOR FLOOR PANEL 140AF TO BE .071 2024-T-3 ALCLAD IAW AMM 25-52-01-201-801. ATAG A106991; [03] VERIFIED STEPS 1 AND 2 C/W; [04] FABRICATED NEW FLOOR PANEL IAW AMM 25-52-01-201.; [05] VERIFIED STEP 4 OK TO TREAT AND PRIME; [06] TREATED AND PRIMED LOWER SURFACE OF 140AF IAW AMM 51-21-41 & AMM 51-21-72. SEE ABOVE STEPS FOR WORK ACCOMPLISHED.; [07] VERIFIED STEP 6; [08] AUDITED
